# SDR 98ZZZX1330

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9874F
- Make and model: Cessna 182S
- Aircraft serial: 18280037
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Bushing
- Part number: NAS76A3028
- Condition: Missing
- Location: Cowl Flap Handle
- Part time: 60 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BUSHING P/N NAS 76A3-028 WAS OMITTED AT MANUFACTURE WHICH CAUSED DIFFICULTY OF ENGAGING COWL FLAP HANDLE STOP PIN IN THE VARIOUS ADJUSTMENT HOLES.  BUSHING IS LOCATED IN THE PIVOT POINT OF THE COWL FLAP HANDLE.  SUBMITTER SUGGESTED MAKING INSPECTION OF NEWLY MANUFACTURED 182S AIRCRAFT AND TO DETERMINE PRESENCE OR ABSENCE OF BUSHING.
